# SDR AWXA200500102

- Difficulty date: January 30, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 53,559 hours, 38,229 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 9342M30G02
- Condition: Backed Out
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0893 - AFTER TAKEOFF AT PHX EN ROUTE FOR SEA WHILE CLIMBING THROUGH FL 230 THE NR 2 ENGINE SPOOLED DOWN TO IDLE, LEVELED OFF AT FL 240, ALL ENGINE PARAMETERS NORMAL EXCEPT ENGINE AT IDLE AND NO RESPONSE TO THROTTLE MOVEMENT, TURNED BACK TO PHX FOR REPAIR.  MAINTENANCE FOUND CDP AIR TUBE THAT SENSES AIR PRESSURE FROM HIGH PRESSURE COMPRESSOR TO MEC COMPLETELY BACKED AT COMPRESSOR SIDE.  RECONNECTED TUBE TO COMPRESSOR AND SAFETIED, RAN ENGINE TO TAKEOFF POWER, NO DEFECTS NOTED.
